# SDR UPS08853695

- Difficulty date: September 30, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV BS 659 TO 719.5 L35L TO L35R EXT DOUBLER LOWER BELLY NEED VALIDATION FOR REPAIR.  REPAIRED IAW EO DC8-5300-3I587.
